Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Roshni

MBBS

Dermatologist, Mumbai

6 Years Experience  ·  300 at clinic
Book Appointment
Call Doctor
Dr. Roshni MBBS Dermatologist, Mumbai
6 Years Experience  ·  300 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies....more
To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies.
More about Dr. Roshni
Dr. Roshni is a popular Dermatologist in Mumbai, Mumbai. Doctor has been a practicing Dermatologist for 6 years. Doctor is a qualified MBBS . You can consult Dr. Roshni at Doctor's Clinic in Mumbai, Mumbai. Book an appointment online with Dr. Roshni and consult privately on Lybrate.com.

Lybrate.com has a nexus of the most experienced Dermatologists in India. You will find Dermatologists with more than 42 years of experience on Lybrate.com. Find the best Dermatologists online in Mumbai. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - SBH Medical College, - 2012
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Roshni

Doctor's Clinic

#88 Mint Road, Kabutar Khana, Fort, Landmark: Opposite CST, MumbaiMumbai Get Directions
300 at clinic
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Roshni

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hi I'm from chennai and 38 years of age. I'm a female and my problem is I have more hairfall during summer months. Is this normal cos I faced the same last summer too. After summer I see less amt of hair falling and again in the months of may to June I face it agn. Is this normal or do I hv to seek any medical help cos I'm really worried loosing hair. Besides I have hypothyroid for the past 1 years and I'm under medication of 50 mg thyronorm daily. My thyroid level is within normal range now after the medication and I'm still taking it. So ruling thyroid could my hairfall b seasonal and if s wil my hair grow back. Please looking for you answer asap. Thank you.

MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Endocrinologist, Hubli-Dharwad
Hi I'm from chennai and 38 years of age. I'm a female and my problem is I have more hairfall during summer months. Is...
If you have hypothyroidism and if it is not well in control then its symptoms are continuing to appear or remain. On treatment tsh levels should come between 3 to 4 milli units /l, if not then symptoms do remain. Hair fall is a prominent symptom that lasts longer. So please check tsh levels and see that those are maintained as mentioned above. Thanks for the question.
Submit FeedbackFeedback

I hav small pimple like things all over the body. Not on face. But face is getting red and have irritation. Im using a cream on face named hh fudic. If i dont use that cream one day my face wil get red in colour

MD - Dermatology, MBBS
Dermatologist, Mumbai
Please see a dermatologist for proper examination and diagnosis of the affected area. HHfudic cream cannot be used continuously on face as it is a steroid and can produce side effects.
2 people found this helpful
Submit FeedbackFeedback

MD BHMS
Homeopath, Pune
Psoriasis is a noncontagious skin condition that produces plaques of thickened, scaling skin. The dry scales are thought to result from the rapid proliferation of skin cells triggered by the release of inflammatory chemicals from abnormal blood lymphocytes. Psoriasis commonly affects the skin of the elbows, knees, and scalp. Some people have such mild psoriasis that they may not even suspect that they have a medical skin condition. Others have very severe psoriasis involving their entire body. Psoriasis is an incurable, long-term (chronic) skin condition. It has a variable course, periodically improving and worsening. It is not unusual for psoriasis to spontaneously clear for years and stay in remission. Many people note a worsening of their symptoms in the colder winter months.



causes psoriasis?

The exact cause remains unknown. There may be a combination of factors, including genetic predisposition and environmental factors. It is common for psoriasis to be found in members of the same family. Defects in the immune system are thought to play a major role. Despite research over the past 30 years looking at many triggers, the
2 people found this helpful

I have spots and very small acnes on my face and oily face too so my friend suggest me to use proactive this product can help you to clear your face, so is it proactive best product?

MD(EH)/AM/Accupressure
Homeopath, Chandigarh
I have spots and very small acnes on my face and oily face too so my friend suggest me to use proactive this product ...
This is very important you should keep your skin neat and clean. You should also take healthy diet. Do not scratch the acne/ pimples. Keep your hands clean. Do not cover your face with hair. Avoid too much sun exposure. Avoid stress. Use sandal wood or chandan soaked and apply it with cotton ball for 15 minutes on your face. After that wash it with lukewarm water. Do it for one week.
14 people found this helpful
Submit FeedbackFeedback

I am 25 years. My all most hair fallen. I am also taking medicine from Dr..homeopathy medicine from 1 years but I couldn't get any result. Still now also my hair fallen. After using this medicine my face is full of pimples. But I am continuing medicine. After 1 years I stopped medicine. What shall I do. Still now I am also not get marriage. For only this reason. Kindly help me.

MD - Dermatology , Venereology & Leprosy, MBBS
Dermatologist, Gurgaon
I am 25 years. My all most hair fallen. I am also taking medicine from Dr..homeopathy medicine from 1 years but I cou...
Take tab. Keraglo men once daily for 3 months. Use hair spray qilib women solution 6-8 sprays once daily at night for one month. Check blood test for hemoglobin.
Submit FeedbackFeedback

Hello. After evening my skin is itching everyday on whole body. I am taking avil, triz and dexona tablets. I have pregnancy since last 1 month. Are these tablets suitable to take in pregnancy period?

DHMS (Hons.)
Homeopath, Patna
Hello. After evening my skin is itching everyday on whole body. I am taking avil, triz and dexona tablets. I have pre...
Hello, Lybrate user, you might be suffering from hyperactivity, resulting the evening itching on the surface of your body. Tk, plenty of water to hydren your body to make skin & muscle more flexible. Your diet be regular, easily digestible on small intervals. You should avoid junk food, alcohol, nicotine, please. Tk, homeoe medicines: @ lycopodium 30-6 pills, thrice. Report, wkly, your feedback matters for further follow-up, please. Tk, care.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from acute acne problem. Done chemical peeling also but nothing worked for me. There are lots of acne spots in my face. Can you please suggest me a good cleanser to get rid of acne.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Varanasi
I am suffering from acute acne problem. Done chemical peeling also but nothing worked for me. There are lots of acne ...
Avoid spicy and oily diet drink a lot of water clean your face with luke warm water 2-3 times a day keep patience have a great day.
2 people found this helpful
Submit FeedbackFeedback

I am 48 male. I have been using deodorant in the armpit since years. But since last year I feel itching in my armpit after applying deo. What can I do for it?

MD - Dermatology , Venereology & Leprosy, Diploma In Dermatology And Venerology And Leprosy (DDVL), MBBS
Dermatologist, Bangalore
I am 48 male. I have been using deodorant in the armpit since years. But since last year I feel itching in my armpit ...
Now stop using Deo.......and apply Dermadew Bact soap in armpit during bath.Propyderm NF cream twice daily for 2 week in the armpits.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

87%
(357 ratings)

Dr. Kaya Skin Clinic

Dermatology Backed Expert Skin & Hair Care Solution
Dermatologist
Kaya Skin Clinic - Kalaghoda, 
150 at clinic
Book Appointment
86%
(16 ratings)

Dr. Kaya Skin Clinic

Dermatology Backed Expert Skin & Hair Care Solution
Dermatologist
Kaya Skin Clinic - Kalaghoda, 
200 at clinic
Book Appointment
89%
(962 ratings)

Richfeel

Trichologist
Dermatologist
RICHFEEL - COLABA, 
300 at clinic
Book Appointment
88%
(28 ratings)

Dr. Purvi C Shah

MD - Dermatology , Venereology & Leprosy, MD, MBBS
Dermatologist
Dr. Purvi Shah's Clinic, 
300 at clinic
Book Appointment
89%
(142 ratings)

Dr. Nimesh D Mehta

MD, D.V.D, MBBS
Dermatologist
Sai Medi Centre, 
300 at clinic
Book Appointment
89%
(11 ratings)

Dr. Rashmi Shinde

Diploma in Dermatology, MBBS
Dermatologist
Thunga Hospital, 
400 at clinic
Book Appointment